Discussions By Condition: Eye conditions

Eye Problems

Posted In: Eye conditions 0 Replies
  • Posted By: Meggan
  • October 5, 2007
  • 11:46 AM

I have many a problem, but the most worrying to me is whats going on with my eyes.

im not going to ramble on extensivley so ill just describe the main points.

i had a headache for 9 months, constantly, every single day.
My eyes have been screwed up along with my headache, and the sevarity of my visual distortion seems to relate directly to the sevarity of my headache.
*when the problem first arose my headache came on suddenly and it was severe, and i was hospitalised. my eyesight went with it too and i couldnt see at al pretty much.

*currently, and 9 months after the problem arose, my headache has deminished considerably, as well as my problems of walking in a straight line, and tinitus, my eyesight is good enough for my to function pretty normally.

But the point is this, I have been to see numerous doctors, allof whom wont entertain the idea that i even have any problems with my eyes, let alone that they are related to my headache.

I am quite** angry about the situation as i am having to live with this. My eyes are paintfull and no one will entertain that idea either, as well as the fact that I can feel the extra weight in my head.

I am screwed.


I am pretty sure i am the only person in the history of the world to have this.

Its all very well the medical establishment putting my headache down to 'stress' (which is bull****), but I have a plethera of aditional symptoms, which they wont even acknowledge that they exist.

There's no way out.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?